HMH, if Sibutramine has been banned, it's for a reason. The side-effects are horrendous. Besides, unless you over-eat enormously, your weight gain has nothing to do with food. It's probably not even fat.
Yesterday, I wrote to two people, at great length, on the subject of weight loss when you're hypo. This is one of them
If you use the search window, up in the top right-hand corner of the screen - put in weight-loss - you'll probably be able to find hundreds more. Because it's a subject that is always coming up on here. And, the answer is always the same : you need to have optimal T3 to be able to lose weight.
OK, so you may have lost 1.5 stone when taking Sibutramine, but did you keep it off? Or did it come back on - plus some - when you stopped the Sibutramine? If your weight-gain isn't fat, then reducing your food intake to try and get rid of it is just going to make things worse, not better. And if you then take drugs to reduce your appetite, it's muscle tissue you're going to lose. Plus all the other dangers of those drugs. It's really, really not Worth it. You'd be better off spending your money buying your own T3 to self-treat and optimise your hormone levels - because your T3 is still too low - rather than spending money on stuff like that. It's your whole health that is going to suffer, not just your weight.
I do sympathise with your desire to lose that weight, I myself have been obese, and I know it's not pleasant! But, I lost the weight by optimising my T3 and my nutrients. Have you had your nutrients tested? If you've been dieting, plus being hypo, you are more than likely deficient in quite a few. So, getting them tested would be a good starting point.